MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 DR-T; PACEMAKER

BIOTRONIK SE & CO. KG ETRINSA 8 DR-T; PACEMAKER
Model Number 394931
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to device malfunction involving an inability to sense patient motion properly.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were reinvestigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the device was interrogated properly, and the memory content of the pacemaker was inspected, showing a normal device function while implanted and in service.The battery status was greater than 55%.The pacemaker was programmed to ddd-cls mode with very sensitive sensor settings (sensor gain ¿very high¿, sensor threshold ¿very low¿).Home monitoring data were evaluated showing no anomalies, particularly, regarding the patient´s activity.The pacemaker was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.In addition, the device´s accelerator was intensively tested.The heart rate adaptation was proved to be fully functional.In conclusion, the device proved to be fully functional.The analysis of the memory content showed a normal device behavior while the device was implanted and in service.There was no indication of a device malfunction.
 
Event or Problem Description

Brand Name
ETRINSA 8 DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13078992
Report Number1028232-2021-06933
Device Sequence Number6009960
Product Code NVZ
UDI-Device Identifier04035479131821
UDI-Public(01)04035479131821(17)180228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number394931
Device Catalogue Number394931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR
Patient SexFemale